Translator Disclaimer
December, 2019 The Non-symplectic Index of Supersingular K3 Surfaces
Junmyeong Jang
Taiwanese J. Math. 23(6): 1327-1338 (December, 2019). DOI: 10.11650/tjm/181202

Abstract

In this paper, we find the non-symplectic indexes of all supersingular K3 surfaces in terms of their period spaces when the base field is of odd characteristic. And we show that the maximal non-symplectic index of a K3 surface defined over a field of odd characteristic $p$ is $p^{10}+1$.

Citation

Download Citation

Junmyeong Jang. "The Non-symplectic Index of Supersingular K3 Surfaces." Taiwanese J. Math. 23 (6) 1327 - 1338, December, 2019. https://doi.org/10.11650/tjm/181202

Information

Received: 13 September 2018; Revised: 26 October 2018; Accepted: 3 December 2018; Published: December, 2019
First available in Project Euclid: 6 December 2018

zbMATH: 07142976
MathSciNet: MR4033548
Digital Object Identifier: 10.11650/tjm/181202

Subjects:
Primary: 14J20, 14J28

Rights: Copyright © 2019 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.23 • No. 6 • December, 2019
Back to Top